Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 113, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 24, 2019, 9:20 AM CDT for Cleveland County, McClain County, Oklahoma. It took effect at May 26, 2019, 3:41 PM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2019, 9:20 AM CDT (14:20 UTC)
- In effect from
- May 26, 2019, 3:41 PM CDT
- Expired
- May 28, 2019, 1:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River at Norman (NRCO2). The gauge peaked at 93.60 ft at May 26, 2019, 1:00 PM CDT.
- Action stage
- 93 ft
- Minor stage
- 94 ft
- Moderate stage
- 96 ft
- Major stage
- 99 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07229050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
209 WGUS44 KOUN 241420 FLWOUN Flood Warning National Weather Service Norman OK 920 AM CDT Fri May 24 2019 OKC027-087-250219- /O.NEW.KOUN.FL.W.0113.190527T0430Z-190528T0600Z/ /NRCO2.1.ER.190527T0430Z.190527T1200Z.190528T0000Z.NO/ 920 AM CDT Fri May 24 2019 The National Weather Service in Norman has issued a * Flood Warning for The Canadian River at Norman. * from Sunday evening to late Monday night...or until the warning is cancelled. * At 8:00 AM Friday the stage was 90.6 feet. * Minor flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage late Sunday evening and crest near 94.2 feet mid Monday morning. The Canadian River will fall below flood stage Monday evening. * Impact...At 94.0 feet...Shallow flooding of low-lying areas occurs near the river on the Cleveland-McClain County border from near Moore and at Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
11 follow-up statements
916 WGUS84 KOUN 242020 FLSOUN Flood Statement National Weather Service Norman OK 320 PM CDT Fri May 24 2019 OKC027-087-250420- /O.EXT.KOUN.FL.W.0113.190526T1708Z-190528T1630Z/ /NRCO2.1.ER.190526T1708Z.190527T1200Z.190528T1030Z.NO/ 320 PM CDT Fri May 24 2019 ...Flood Warning extended until Tuesday morning... The Flood Warning continues for The Canadian River at Norman. * from Sunday afternoon to Tuesday morning...or until the warning is cancelled. * At 2:00 PM Friday the stage was 90.4 feet. * Minor flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage early Sunday afternoon and crest near 95.1 feet mid Monday morning. The Canadian River will fall below flood stage early Tuesday morning. * Impact...At 95.0 feet...Flooding to depths of a foot occurs over areas along and near the river on the Cleveland-McClain County border from near Moore and at Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
458 WGUS84 KOUN 250253 FLSOUN Flood Statement National Weather Service Norman OK 953 PM CDT Fri May 24 2019 OKC027-087-251053- /O.EXT.KOUN.FL.W.0113.190526T1124Z-190528T0448Z/ /NRCO2.1.ER.190526T1124Z.190527T0000Z.190527T2248Z.NO/ 953 PM CDT Fri May 24 2019 The Flood Warning continues for The Canadian River at Norman. * from Sunday morning to Monday evening...or until the warning is cancelled. * At 9:00 PM Friday the stage was 89.7 feet. * Minor flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage mid Sunday morning and crest near 95.1 feet Sunday evening. The Canadian River will fall below flood stage late Monday afternoon. * Impact...At 95.0 feet...Flooding to depths of a foot occurs over areas along and near the river on the Cleveland-McClain County border from near Moore and at Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
170 WGUS84 KOUN 250828 FLSOUN Flood Statement National Weather Service Norman OK 328 AM CDT Sat May 25 2019 OKC017-027-051-087-251628- /O.EXT.KOUN.FL.W.0112.190526T0600Z-190527T0815Z/ /TUCO2.1.ER.190526T0600Z.190526T1200Z.190527T0215Z.NO/ 328 AM CDT Sat May 25 2019 The Flood Warning continues for The Canadian River near Mustang. * from late tonight to late Sunday night...or until the warning is cancelled. * At 3:00 AM Saturday the stage was 5.7 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The Canadian River will rise above flood stage early Sunday morning and crest near 12.6 feet early Sunday afternoon. The Canadian River will fall below flood stage late Sunday evening. * Impact...At 13.0 feet...Overflows of 1 foot or more occur near the river on the Canadian-Grady County border from near Union City and Minco...to the areas near Tuttle and Newcastle. Sandpits... agricultural lands...and low-lying local roads are the areas most affected along the Canadian River. && LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767 $$
202 WGUS84 KOUN 251432 FLSOUN Flood Statement National Weather Service Norman OK 932 AM CDT Sat May 25 2019 OKC027-087-252231- /O.EXT.KOUN.FL.W.0113.190526T0707Z-190528T1600Z/ /NRCO2.1.ER.190526T0707Z.190527T0600Z.190528T1000Z.NO/ 932 AM CDT Sat May 25 2019 ...Flood Warning extended until Tuesday morning... The Flood Warning continues for The Canadian River at Norman. * from late tonight to Tuesday morning...or until the warning is cancelled. * At 9:00 AM Saturday the stage was 89.7 feet. * Minor flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage early Sunday morning and crest near 95.9 feet early Monday morning. The Canadian River will fall below flood stage early Tuesday morning. * Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over areas along and near the river on the Cleveland-McClain County border from near Moore and Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
270 WGUS84 KOUN 252059 FLSOUN Flood Statement National Weather Service Norman OK 359 PM CDT Sat May 25 2019 OKC027-087-260458- /O.EXT.KOUN.FL.W.0113.190526T0939Z-190528T1400Z/ /NRCO2.1.ER.190526T0939Z.190527T0600Z.190528T0800Z.NO/ 359 PM CDT Sat May 25 2019 The Flood Warning continues for The Canadian River at Norman. * from late tonight to Tuesday morning...or until the warning is cancelled. * At 3:00 PM Saturday the stage was 89.9 feet. * Minor flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage early Sunday morning and crest near 95.9 feet early Monday morning. The Canadian River will fall below flood stage early Tuesday morning. * Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over areas along and near the river on the Cleveland-McClain County border from near Moore and Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
134 WGUS84 KOUN 260212 FLSOUN Flood Statement National Weather Service Norman OK 912 PM CDT Sat May 25 2019 OKC027-087-261012- /O.EXT.KOUN.FL.W.0113.190526T1848Z-190529T0600Z/ /NRCO2.1.ER.190526T1848Z.190527T1200Z.190529T0000Z.NO/ 912 PM CDT Sat May 25 2019 ...Flood Warning extended until late Tuesday night... The Flood Warning continues for The Canadian River at Norman. * from Sunday afternoon to late Tuesday night...or until the warning is cancelled. * At 8:00 PM Saturday the stage was 89.8 feet. * Minor flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage early Sunday afternoon and crest near 95.9 feet mid Monday morning. The Canadian River will fall below flood stage Tuesday evening. * Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over areas along and near the river on the Cleveland-McClain County border from near Moore and Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
158 WGUS44 KOUN 260813 FLWOUN Flood Warning National Weather Service Norman OK 313 AM CDT Sun May 26 2019 OKC027-087-262013- /O.EXT.KOUN.FL.W.0113.190526T2043Z-190529T0448Z/ /NRCO2.2.ER.190526T2043Z.190527T1800Z.190528T2248Z.NO/ 313 AM CDT Sun May 26 2019 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Canadian River at Norman. * from this afternoon to Tuesday evening...or until the warning is cancelled. * At 2:00 AM Sunday the stage was 90.6 feet. * Moderate flooding is forecast. * Flood stage is 94.0 feet. * Forecast...The Canadian River will rise above flood stage late Sunday afternoon and crest near 96.1 feet Monday evening. The Canadian River will fall below flood stage late Tuesday afternoon. * Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over areas along and near the river on the Cleveland-McClain County border from near Moore and Norman...to areas near Noble. && LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749 $$
515 WGUS84 KOUN 261548 FLSOUN Flood Statement National Weather Service Norman OK 1048 AM CDT Sun May 26 2019 OKC017-027-051-087-262347- /O.EXT.KOUN.FL.W.0112.190527T0000Z-190528T0742Z/ /TUCO2.1.ER.190527T0000Z.190527T1200Z.190528T0142Z.NO/ 1048 AM CDT Sun May 26 2019 The Flood Warning continues for The Canadian River near Mustang. * from this evening to late Monday night...or until the warning is cancelled. * At 10:00 AM Sunday the stage was 9.6 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The Canadian River will rise above flood stage Sunday evening and crest near 13.5 feet mid Monday morning. The Canadian River will fall below flood stage Monday evening. * Impact...At 14.0 feet...Overflows depths of 2 feet or more occur along the river on the Canadian-Grady County border from near U.S. Highway 81 between Union City and Minco...downstream to the areas near Tuttle and Mustang. Sandpits...agricultural lands...and low-lying local roads are the areas most affected along the Canadian River. && LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767 $$
842 WGUS84 KOUN 262000 FLSOUN Flood Statement National Weather Service Norman OK 300 PM CDT Sun May 26 2019 OKC017-027-051-087-270359- /O.EXT.KOUN.FL.W.0112.190527T0442Z-190527T1903Z/ /TUCO2.1.ER.190527T0442Z.190527T0600Z.190527T1303Z.NO/ 300 PM CDT Sun May 26 2019 The Flood Warning continues for The Canadian River near Mustang. * from this evening to Monday afternoon...or until the warning is cancelled. * At 2:00 PM Sunday the stage was 9.0 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The Canadian River will rise above flood stage late Sunday evening and crest near 12.3 feet early Monday morning. The Canadian River will fall below flood stage mid Monday morning. * Impact...At 12.0 feet...Shallow flooding of low-lying areas occurs near the river on the Canadian-Grady County border from near Union City and Minco...to the areas near Tuttle and Mustang. Sandpits... agricultural lands...and low-lying local roads are the areas most affected along the Canadian River. && LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767 $$
370 WGUS84 KOUN 270135 FLSOUN Flood Statement National Weather Service Norman OK 835 PM CDT Sun May 26 2019 OKC017-027-051-087-270934- /O.EXT.KOUN.FL.W.0112.190527T0824Z-190528T0117Z/ /TUCO2.1.ER.190527T0824Z.190527T1200Z.190527T1917Z.NO/ 835 PM CDT Sun May 26 2019 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Canadian River near Mustang. * from late tonight to Monday evening...or until the warning is cancelled. * At 8:00 PM Sunday the stage was 8.6 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The Canadian River will rise above flood stage early Monday morning and crest near 12.6 feet mid Monday morning. The Canadian River will fall below flood stage early Monday afternoon. * Impact...At 13.0 feet...Overflows of 1 foot or more occur near the river on the Canadian-Grady County border from near Union City and Minco...to the areas near Tuttle and Newcastle. Sandpits... agricultural lands...and low-lying local roads are the areas most affected along the Canadian River. && LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767 $$
869 WGUS84 KOUN 270908 FLSOUN Flood Statement National Weather Service Norman OK 408 AM CDT Mon May 27 2019 OKC027-087-270938- /O.CAN.KOUN.FL.W.0113.000000T0000Z-190528T0000Z/ /NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 408 AM CDT Mon May 27 2019 The Flood Warning is cancelled for The Canadian River at Norman. * At 3 AM Monday the stage was 92.0 feet. * Flood stage is 94.0 feet. * Forecast: The Canadian River is now forecast to crest below flood stage near 93.2 feet early Tuesday morning. Any additional forecast information will be issued via hydrologic statements for this location for this event. * Impact...At 93.0 feet...Near bankfull levels occur along the river on the Cleveland-McClain County border from near Moore and at Norman...to areas near Noble. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 6:34 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 24, 6:34 AM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 634 AM CDT Fri May 24 2019 .AVIATION... 24/12Z TAFs. Will keep forecast primarily VFR outside of TSRA. Greatest TSRA coverage expected from around KCSM up to KPNC. Current activity expected to decrease in coverage and intensity through the morning and then redevelop/intensify after 20Z. Where activity is most persistent and widespread will be dependent on where outflow boundary resides this afternoon. Currently, expected near the mentioned terminals. Gusty south winds will continue most areas through the period, with strong wind gusts near storms. && .PREV DISCUSSION... /issued 430 AM CDT Fri May 24 2019/ DISCUSSION... Slight weakening of mid-upper level flow associated with neutral/rising heights, and less of a veering profile expected to reduce overall threat for high end severe weather potential next few days. However, plenty of low level moisture and instability will yield organized severe weather from day to day into early next week. How far east effective outflow from current thunderstorm activity progresses will have huge impact on convective development later today. Model guidance divided on eastward extent of convection, and given strength of mid-level cap, it may be hard for convection to progress much farther east than SPS-OKC-SWO line until this evening and tonight with aid of low level jet. With the potential for additional heavy rain through the day and into tonight, Flood Watch was expanded slightly and extended through 12Z Saturday morning. Possibly more organized late Saturday north and west of CWA, with evolution of MCS across northern into central Oklahoma late Saturday night. Again, without much in the way of larger scale forcing, models are again in disagreement on location and duration of thunderstorm activity. Pronounced s/wv trough progd to approach the Southern Plains from northern Mexico Sunday/Sunday night. This should result in stronger shear and potential for higher end severe, primarily north and west of the body of Oklahoma. Main upper low forecast to progress through central portions of the country Tuesday and expected to bring the potential for more in the way of significant severe weather to the region. Currently, most guidance would suggest that this threat would be over the eastern half of Oklahoma, ahead of dryline/pac cold front, with drier air and mid-level ridging bring chances of thunderstorms to an end for a couple of days. This will be short lived as another western trough develops, influencing frontal boundary to advance back north over the region and bring thunderstorm chances back by Friday into the weekend. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 83 69 83 68 / 30 50 30 40 Hobart OK 80 68 82 66 / 70 60 30 40 Wichita Falls TX 84 69 85 70 / 30 30 20 30 Gage OK 73 62 81 62 / 40 50 40 50 Ponca City OK 82 69 81 68 / 60 60 30 60 Durant OK 86 70 87 70 / 0 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Saturday morning for OKZ004>018-021-022. TX...None. && 10/11/11
Hazardous weather outlook, May 24, 4:59 AM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 459 AM CDT Fri May 24 2019 OKZ004>048-050>052-TXZ083>090-251000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 459 AM CDT Fri May 24 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a Slight Risk for severe thunderstorms this afternoon and evening. Location... The risk for severe thunderstorms is across the entire area except for far southeast Oklahoma. Timing... 2 PM to 10 PM. Impacts... Up to golf ball size hail. 60 to 80 mph winds. Very low tornado risk. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall and Flooding... Additional rainfall may cause flooding due to saturated soils across the region and any residual flooding ongoing from rainfall earlier this week. The highest risk for flooding is across northern Oklahoma. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... There is a risk for severe thunderstorms on Saturday, Sunday and Tuesday. On Saturday, the greatest risk for severe thunderstorms is across northwest Oklahoma. On Sunday, the greatest risk is across western Oklahoma and adjacent parts of north Texas. The risk for severe weather will be across much of the area on Tuesday. .Heavy Rainfall and Flooding... Flooding will be a continued risk with any additional rainfall through at least Tuesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, May 24, 6:33 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
633 AM CDT Fri May 24 2019
OKZ015>017-241200-
Dewey OK-Custer OK-Blaine OK-
633 AM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Dewey...northeastern
Custer and southern Blaine Counties Until 700 AM CDT...
AT 630 AM CDT, a strong thunderstorm was located 6 miles southeast of
Thomas, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Locations impacted include...
Watonga, Thomas and Fay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3581 9871 3587 9864 3592 9859 3594 9835
3589 9824 3556 9872 3570 9877
TIME...MOT...LOC 1130Z 223DEG 35KT 3569 9865
MahaleSpecial weather statement, May 24, 6:46 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
646 AM CDT Fri May 24 2019
OKZ033-034-241215-
Harmon OK-Greer OK-
646 AM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR northern Harmon and northwestern
Greer Counties Until 715 AM CDT...
AT 644 AM CDT, a strong thunderstorm was located 4 miles northeast of
Dodson, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Locations impacted include...
Vinson, Madge and McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3487 10000 3503 9979 3505 9977 3504 9966
3500 9952 3472 9995 3475 10000
TIME...MOT...LOC 1144Z 223DEG 35KT 3482 9996
MahaleSpecial weather statement, May 24, 6:56 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
656 AM CDT Fri May 24 2019
OKZ011-012-018-241230-
Major OK-Garfield OK-Kingfisher OK-
656 AM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...southwestern
Garfield and northwestern Kingfisher Counties Until 730 AM CDT...
AT 653 AM CDT, a strong thunderstorm was located 7 miles southeast of
Ames, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
Locations impacted include...
Enid, Waukomis, Drummond, Fairmont, Vance Air Force Base, Bison,
North Enid and Lacey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3597 9821 3620 9820 3648 9793 3643 9775
3634 9766
TIME...MOT...LOC 1153Z 223DEG 35KT 3616 9812
MahaleSpecial weather statement, May 24, 7:22 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 722 AM CDT Fri May 24 2019 OKZ011-012-017-018-241300- Major OK-Garfield OK-Kingfisher OK-Blaine OK- 722 AM CDT Fri May 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...southwestern Garfield...northwestern Kingfisher and northeastern Blaine Counties Until 800 AM CDT... AT 722 AM CDT, a strong thunderstorm was located 5 miles east of Hitchcock, moving northeast at 40 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe weather is not expected and no warnings are anticipated at this time. && LAT...LON 3583 9821 3594 9840 3634 9812 3619 9785 TIME...MOT...LOC 1222Z 214DEG 35KT 3595 9826 11
Special weather statement, May 24, 7:34 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
734 AM CDT Fri May 24 2019
OKZ017-241300-
Blaine OK-
734 AM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR central Blaine County Until 800
AM CDT...
AT 730 AM CDT, a strong thunderstorm was located near Watonga, moving
northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3584 9822 3583 9821 3570 9838 3583 9856
3594 9839
TIME...MOT...LOC 1230Z 225DEG 28KT 3584 9838
TLLocal storm report, May 24, 8:54 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD PONCA CITY 36.70N 97.08W
05/24/2019 KAY OK LAW ENFORCEMENT
A FEW CARS STRANDED IN FLOOD WATERS WITH ONGOING RESCUES.
SEVERAL CITY STREETS CLOSED.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:43 PM CDT | Special Weather Statement | OUN | Ellis | 32 min |
| May 23, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 45 min |
| May 23, 8:30 PM CDT | Tornado Warning | OUN | Ellis, Harper | 45 min |
| May 23, 9:04 PM CDT | Tornado Warning | OUN | Harper | 41 min |
| May 23, 9:34 PM CDT | Tornado Warning | OUN | Harper | 41 min |
| May 23, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 52 min |
| May 23, 9:43 PM CDT | Tornado Warning | OUN | Harper | 32 min |
| May 23, 10:11 PM CDT | Areal Flood Advisory | OUN | Harper | 3 hr |
| May 23, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 44 min |
| May 23, 10:42 PM CDT | Tornado Warning | OUN | Harper, Woods | 17 min |
| May 23, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 45 min |
| May 24, 12:34 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 26 min |
| May 24, 1:04 AM CDT | Special Weather Statement | OUN | Harper | 41 min |
| May 24, 1:19 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 41 min |
| May 24, 1:58 AM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 24, 2:03 AM CDT | Special Weather Statement | OUN | Ellis, Woodward | 27 min |
| May 24, 2:16 AM CDT | Areal Flood Warning | OUN | Harper | 7 hr |
| May 24, 2:24 AM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| May 24, 2:27 AM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 24, 2:37 AM CDT | Areal Flood Warning | OUN | Ellis, Woodward | 7 hr |
| May 24, 2:57 AM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| May 24, 3:23 AM CDT | Special Weather Statement | OUN | Dewey, Woods, Woodward | 37 min |
| May 24, 3:25 AM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 24, 4:17 AM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 24, 4:39 AM CDT | Flood Watch | OUN | Kingfisher, Noble | 3 days |
| May 24, 4:57 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| May 24, 5:22 AM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| May 24, 5:57 AM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| May 24, 6:13 AM CDT | Special Weather Statement | OUN | Blaine | 32 min |
| May 24, 6:23 AM CDT | Special Weather Statement | OUN | Custer | 37 min |
| May 24, 6:33 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 24, 6:46 AM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 24, 6:54 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| May 24, 6:56 AM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| May 24, 7:22 AM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| May 24, 7:28 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 24, 7:34 AM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 24, 7:45 AM CDT | Flash Flood Warning | OUN | Garfield, Kay, Noble | 3 hr |
| May 24, 7:53 AM CDT | Flash Flood Warning | OUN | Blaine, Garfield, Kingfisher | 3 hr |
| May 24, 8:51 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan, Noble, Payne | 4 hr |
| May 24, 9:15 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 4 days |
| May 24, 9:18 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 3 days |
| May 24, 10:45 AM CDT | Areal Flood Warning | OUN | Blaine, Garfield, Grant, Kay, Kingfisher, Logan and 2 more | 12 hr |
| May 24, 11:00 AM CDT | Flood Watch | OUN | Caddo, Canadian, Comanche, Greer, Harmon, Jackson and 6 more | 65 hr |
| May 24, 1:17 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 28 min |
| May 24, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 43 min |
| May 24, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 40 min |
| May 24, 2:13 PM CDT | Special Weather Statement | OUN | Kingfisher | 32 min |
| May 24, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 30 min |
| May 24, 2:32 PM CDT | River Flood Warning | OUN | Grant, Kay | 5 days |
| May 24, 2:39 PM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 56 hr |
| May 24, 2:41 PM CDT | River Flood Warning | OUN | Logan, Payne | 4 days |
| May 24, 2:47 PM CDT | River Flood Warning | OUN | Custer, Washita | 3 days |
| May 24, 2:51 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| May 24, 2:59 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| May 24, 3:00 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 3 days |
| May 24, 3:37 PM CDT | Special Weather Statement | OUN | Major | 23 min |
| May 24, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 35 min |
| May 24, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods | 30 min |
| May 24, 3:57 PM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| May 24, 4:00 PM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| May 24, 4:02 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 24, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 47 min |
| May 24, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| May 24, 4:29 PM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 24, 4:30 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major | 60 min |
| May 24, 4:43 PM CDT | Special Weather Statement | OUN | Custer | 32 min |
| May 24, 4:46 PM CDT | Special Weather Statement | OUN | Jackson | 29 min |
| May 24, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 52 min |
| May 24, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| May 24, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 54 min |
| May 24, 5:10 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 4 hr |
| May 24, 5:15 PM CDT | Special Weather Statement | OUN | Kiowa | 30 min |
| May 24, 5:20 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more | 4 hr |
| May 24, 5:20 PM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 24, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 38 min |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 42 min |
| May 24, 5:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 24, 5:35 PM CDT | Flash Flood Warning | OUN | Blaine, Custer, Dewey, Major | 3 hr |
| May 24, 5:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 52 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.